# SDR USAA2009012390146

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3184779
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON INTERCOSTAL BETWEEN BS 967 TO BS 986.5, RBL 18.  REPLACED INTERCOSTAL BETWEEN BS 967 TO BS 986.5, RBL 18 IAW SRM 51-10-02.
